Last year i went to apollo chennai and consulted Dr hariharan sir when diagonised found chronic duodenitis 3months medicine was prescribed..after coming from chennai to assam when i started takin dos medicine i had loose motion at night wen m deep asleep it really embrassing..i stop taking dos medicine and now m weight gradually decreasing from 68kg to 61kg.. what shouldbi do now..
Hello doctor Iam taking (pantocid hp) for h.pilory. And I was too much constipated on the second day of medication. Than I take creamaffin plus laxative to clear. Today morning my stools was ok and I was feeling fresh but in the after noon I passed green colour stools and my lower abdomen and both sides of lower abdomen is paining too much. What is it ? What should I do now?
I get severe pain due to acidity in my upper stomach area. It usually happens a day or two later from the time I am not able to release gas or not able to pass my motion. Plz suggest
From last week all of a sudden i use to woke up in the middle of the sleep with burning sensation of skin and mean while bathroom sensation what these symptoms are ? Pls suggest
I m having a stomach problem from last two years..i m getting light pain before stool on upper stomach jus below chest whatever i eat it comes out and after completing stool my stomach comes out very badly and i feel realy low and lazy.i cant eat heavy meal cant even drink milk..no dry frutis n all..i dont know what has happen to stomach i showed to 3 specialist doctor all r jus telling me for endorscopy colonoscopy i hv done that also but they dont find anything, doctors r help less for me.jus before stool i feel strech in my stomch frm jus below of my chest then stools comes out n stools is like softy not thin not thick.waitting for ur reply